# SDR AALA202202021138

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,540 hours, 24,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ON SEAT 17C IS LOOSE AND HANGING. SECURED ESCAPE PATH LIGHT AT 17C PER AMM 33-51-11.
